ARe you taking too much calcium? You say tons of vitamins. My friend has been constipated for years and when I read that they are giving calcium to people to get rid of diahrea I told her and she cut her calcium in half and it took only 2 days and she was going normally and has since. She is really upset that the Dr. didn't ask about
this. Unfortunately I don't take that much calcium and I still am constipated. I take a one Dulcolax and that usually takes care of it gently and very naturally and then I go for a few days. If I took the recommened dosage it would really blow me out but this makes it just normal so I can usually get by with one a week. Zelnorm made the room spin so much I couldn't get out of bed so I quit it right away. It is darn expensive also. you might also check all the side effects of your meds to see if constipation is a side effect. Why do you take the Pred? Because I have emphysema I have to take it when I have an exacerbation but it is sure something you don't want to stay on for any longer than necessary as it has so many bad long term side effects that don't show up for a long time such as osteoporosis, cataracts and diabetes to name a few. Azathioprine may cause diahrea, it says so that is not it. I didn't check out the others but I did notice that there is a warning about
Azathriprine and Lisonipril and other ace inhibitors. Probably has nothing to do with constipation but thought I would mention it.
Post Edited (Canyonbabe711) : 4/19/2006 11:08:37 PM (GMT-6)